# SDR HEEA079203

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,690 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: MS211536
- Condition: Rough
- Location: Pitch Link Assy
- Component: Pitch Link Assy, 406012129101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR PITCH LINK ASSY ROD END BEARINGS ARE ROUGH.
